Share this:
pjb
@pb1952

Posts: 1
Joined: Apr 26, 2015

I have been on 30 mg Cymbalta for 25 days and wish [...]

Posted by @pb1952, Apr 26, 2015

I have been on 30 mg Cymbalta for 25 days and wish to stop it because of dry mouth and hot flashes. Am I already addicted? How do you recommend that I decrease the dosage of these last 5 pills in my prescription rather than just go cold turkey? Will the withdrawal be bad? Thank you,

REPLY

Unfortunately, we cannot make specific treatment recommendations through this correspondence. Speak with your doctor or pharmacist about your individual situation. If you would like to seek help from Mayo Clinic, please call one of our appointment offices (Arizona: 800-446-2279 Florida: 904-953-0853 Minnesota: 507-538-3270).

Hi there. Here is some information about necessary precautions when taking Cymbalta- http://mayocl.in/1JKDlwG. Note that is says not to stop it without checking first with your doctor. Once you speak with you doctor, you can discuss the best way to slowly decrease the dose and wane yourself off. Hope this helps!

Please login or register to post a reply.